Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Little white sores in eyes oozing whitish substance. Occasional sore and itchy eyes. Advice

Hi Dr. I have had a recurring problem with my eyes. Every couple of weeks, they become sore and very itchy. At first I never paid it much attention. I'd wasg my eyes and have them cool off but after a while it got rather irritating and a tad too frequent. So one day I lifted my eyelid and noticed little white soars that seemed to ooze a whitish substance. Around the soars is normally a dark pink. I'm not sire if its stye. I have tried administering tetracycline but tge problen keeps recurring. Whats wrong with my eyes?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi ,
i need to ask you some questions first .
where are the white sores are they on the lid margin or under the lid?
is the white fluid frothy or thick pus like and from where is it coming .?
are you having itching ,discharge also since how many days?
are you having dandruff?
please let me know so that i can come to a conclusion.
take care
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor